Ohio, 2025

Flash Flooding and Flooding in Ohio, July 1, 2025

July 1, 2025 · NWS ILN · 38 events in 5 counties and zones

A cold front sagged down into the Ohio Valley region and eventually stalled out. This boundary was the focus for showers and thunderstorms to develop in a saturated environment, producing heavy rainfall, runoff, and flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
$172,000
Crop damage
None recorded
Events
38

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A cold front sagged down into the Ohio Valley region and eventually stalled out. This boundary was the focus for showers and thunderstorms to develop in a saturated environment, producing heavy rainfall, runoff, and flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 1, 5:16 AM EST, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 1, 5:16 AM EST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
616 AM EDT Tue Jul 1 2025

.SYNOPSIS...
Showers and thunderstorms will be possible today in advance of a
cold front. Precipitation will come to an end for Tuesday evening and
fog will be possible across portions of the region for Tuesday
night. After a brief moderation in temperatures, warmer temperatures
will start to work back into the region into the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
One area of precipitation across eastern portions of the region has
decreased in coverage and moved out of the region. There is then a
lull in the precipitation and also breaks in the cloud cover. Due to
this have some patchy fog mention in. There are already some showers
starting to develop across the Tri-State in advance of a larger area
of showers and thunderstorms over Indiana. Expect additional shower
and some thunderstorm activity to move into the region later in the
overnight and into the day on Tuesday. Cannot rule out an isolated
strong to severe storm with damaging winds the primary threat across
primarily the southern and southeastern portions of the region today.
In addition pockets of heavier rainfall will lead to the potential
for localized flooding issues. A cold front will move through late in
the day. Temperatures will be cooler today with highs in the low to
middle 80s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Cold front will continue to move through during the evening.
Precipitation will quickly come to an end. While drier air will start
to work in there will be some lingering low level moisture and
therefore have patchy fog in across the southeastern half of the
forecast area primarily near and southeast of Interstate 71. Also
have patchy dense fog in the river valleys.

Temperatures on Wednesday are expected to be in the low to middle
80s with dewpoints in the 60s.  CAA cu will be present.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
On Wednesday evening, an area of surface high pressure will be
centered over the middle Mississippi Valley region, extending
northeastward into the Ohio Valley. The upper level pattern will
exhibit troughing over the northeastern states and Quebec, and
ridging building into the central part of the CONUS.

The ridging will begin to move east through the end of the week and
into the weekend. This will put the ILN CWA into a pattern that will
trend warmer with time. Conditions look to be generally dry, with
the area a little too close to the center of the ridge (and the
associated surface high) to be in a favorable location for storm
development. Could probably be a very low chance of some showers and
storms in northern Indiana and Ohio on Thursday and Friday, but
chances in the ILN forecast area would be very low confidence at
most. Dry weather is now forecast for Saturday as well, with the
ridge remaining well-established. Since precipitation will not be
the main concern through this period, a return to hot temperatures
may be the bigger issue -- with highs reaching the lower 90s by
Saturday. As of now, it looks like dewpoints may stay low enough to
keep the area out of heat advisory criteria.

By Sunday, there is more variance from model-to-model, but some
signs that the ridge may begin to break down a bit as a shortwave
approaches from the west. Chances for thunderstorms look perhaps a
little higher for Sunday and Monday, but confidence remains low in
any specifics. Temperatures should stay warm on Sunday (lower 90s)
before starting to fall slightly early in the week (upper 80s on
Monday). While chances for storms will exist for Sunday and beyond,
as of now, no clear signs for organized convection or significant
hazards through the extended forecast period.

&&

.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
An area of showers and some embedded thunder continues to move across
the region. Showers and some thunderstorms will be possible into the
early afternoon hours. MVFR cigs and vsbys will be possible at times
with this area of precipitation. There will then be a brief lull or
decrease in activity before the cold front moves through later in the
day. Have one or two hours of showers with that feature. There will
be several wind shifts through the TAF period. Skies will start to
clear out at the end of the TAF period and have some fog developing
during that time.

OUTLOOK...No significant weather is expected at this time.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...Hatzos
AVIATION...
Hazardous weather outlook, Jul 1, 3:32 AM EST, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
432 AM EDT Tue Jul 1 2025

INZ050-OHZ026-034-035-042>046-051-052-020845-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami-
Champaign-
432 AM EDT Tue Jul 1 2025

This Hazardous Weather Outlook is for east central Indiana, central
Ohio and west central Ohio.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ058-059-066-OHZ053>056-060>065-070>072-020845-
Fayette-Union-Franklin-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-
432 AM EDT Tue Jul 1 2025

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, central Ohio, southwest Ohio and west central
Ohio.

.DAY ONE...Today and tonight.

Heavy rain will be possible at times today. Localized flooding will
be possible with some of the storms today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-020845-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross-
Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
432 AM EDT Tue Jul 1 2025

This Hazardous Weather Outlook is for southeast Indiana, northeast
Kentucky, northern Kentucky, central Ohio, south central Ohio and
southwest Ohio.

.DAY ONE...Today and tonight.

Isolated strong to severe thunderstorms will be possible today with
damaging winds the primary threat. Localized flooding will also be
possible with the storms.

Patchy fog, some of which might be dense in spots with visibility
a quarter of a mile or less, will be possible overnight tonight into
early Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 1, 1:10 AM EST, 5 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
210 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     Flood            5 ENE Chillicothe       39.37N 82.89W
06/29/2025                   Ross               OH   Public

            Delayed report from Sunday night. High water
            on Dry Run Road south of Graves Road.

&&

HATZOS
Local storm report, Jul 1, 3:53 AM EST, 2 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
453 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     Flood            5 WNW Dillsboro         39.05N 85.14W
07/01/2025                   Ripley             IN   911 Call Center

            High water reported on roadway on US 50 at
            County Road 675 East.

&&

AN
Local storm report, Jul 1, 4:11 AM EST, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
511 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 AM     Flood            5 ESE Versailles        39.03N 85.17W
07/01/2025                   Ripley             IN   Emergency Mngr

            Water on South Friendship Road just south of
            East County Road 300 South.

&&

HATZOS
Local storm report, Jul 1, 5:10 AM EST, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
610 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     Flood            5 WNW Dillsboro         39.05N 85.14W
07/01/2025                   Ripley             IN   911 Call Center

            Flooding continues. Multiple reports of
            water over roadways.

&&

AN

The radar

The Cincinnati radar (KILN), 74 km away, was scanning. The volume nearest the first event began at 11:42 UTC.

Open the radar archive at this moment

Event by event

19 flood, 17 flash flood, 2 thunderstorm wind. Local standard time, as filed.

Flash Flood, Miami

When
July 1, 6:45 AM EST to 7:45 AM EST
Where
Miami County, 1.48 mi SSW of West Milton to 1.4 mi SSW of West Milton
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.950, -84.340

Water was flowing over Jay Road.

Flash Flood, Ross

When
July 1, 7:45 AM EST to 8:45 AM EST
Where
Ross County, 0.53 mi W of Roxabell to 0.51 mi W of Roxabell
Cause
Heavy Rain
Reported by
State Official
Coordinates
39.380, -83.190

Little Creek Road between Frankfort and State Route 28 was closed due to rushing water over the roadway.

Flood, Ross

When
July 1, 7:50 AM EST to 9:50 AM EST
Where
Ross County, 0.48 mi N of Frankfort to 0.47 mi N of Frankfort
Cause
Heavy Rain
Reported by
State Official
Coordinates
39.407, -83.180

Crawford Road was closed due to high standing water.

Flash Flood, Hocking

When
July 1, 8:46 AM EST to 9:46 AM EST
Where
Hocking County, 0.87 mi SSW of Logan Owens Fld Arpt to 0.79 mi S of Logan Owens Fld Arpt
Cause
Heavy Rain
Reported by
State Official
Coordinates
39.588, -82.374

Rushing water was reported along the 9000 block of Bear Run Road.

Thunderstorm Wind, Hocking

When
July 1, 8:48 AM EST to 8:50 AM EST
Where
Hocking County, 0.53 mi E of Longstreth
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
39.500, -82.220

A tree was downed along Harris and Carbon Hill Buchtel Roads.

Flash Flood, Hocking

When
July 1, 8:49 AM EST to 9:49 AM EST
Where
Hocking County, 1.27 mi WSW of Rockbridge to 1.35 mi WSW of Rockbridge
Cause
Heavy Rain
Reported by
State Official
Coordinates
39.570, -82.550

High water was reported to be flowing across Opossum Hollow Road near the intersection with State Route 374.

Flash Flood, Pickaway

When
July 1, 9:00 AM EST to 10:00 AM EST
Where
Pickaway County, 4.71 mi NW of Tarlton to 4.7 mi NW of Tarlton
Cause
Heavy Rain
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
39.600, -82.840

A portion of Winchester Southern Road was washed out.

Flash Flood, Ross

When
July 1, 9:00 AM EST to 10:00 AM EST
Where
Ross County, 2.13 mi SSW of Lattasville to 2.17 mi SSW of Lattasville
Cause
Heavy Rain
Property damage
$25,000
Reported by
State Official
Coordinates
39.321, -83.213

A culvert along McDonald Hill Road was washed out.

Flash Flood, Ross

When
July 1, 9:00 AM EST to 10:00 AM EST
Where
Ross County, 0.84 mi N of Lattasville to 0.73 mi NNW of Lattasville
Cause
Heavy Rain
Property damage
$50,000
Reported by
State Official
Coordinates
39.362, -83.203

Homes along Little Creek Road were evacuated due to high water.

Flash Flood, Ross

When
July 1, 9:00 AM EST to 10:00 AM EST
Where
Ross County, 3.45 mi N of Tucson to 3.36 mi N of Tucson
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.400, -82.830

Thornton-Sprung Road at Walnut Creek Road was flooded.

Flash Flood, Ross

When
July 1, 9:00 AM EST to 10:00 AM EST
Where
Ross County, 1.03 mi NW of Anderson to 1.04 mi NW of Anderson
Cause
Heavy Rain
Property damage
$20,000
Reported by
State Official
Coordinates
39.361, -83.083

Anderson Station Road near Maple Grove Road was washed out.

Flood, Fairfield

When
July 1, 9:00 AM EST to 11:00 AM EST
Where
Fairfield County, 2.81 mi S of Stoutsville to 2.87 mi SSW of Stoutsville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.560, -82.840

Tarlton Road and Zane Trail Road were closed due to high standing water.

Flood, Fairfield

When
July 1, 9:00 AM EST to 11:00 AM EST
Where
Fairfield County, 1.48 mi SSW of Amanda to 1.53 mi SSW of Amanda
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.630, -82.740

State Route 159 was covered by approximately six inches of water.

Flood, Pickaway

When
July 1, 9:00 AM EST to 11:00 AM EST
Where
Pickaway County, 1.48 mi SSE of Tarlton to 1.53 mi SSE of Tarlton
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.530, -82.770

Tarlton Adelphi Road was closed due to high standing water.

Flood, Pickaway

When
July 1, 9:00 AM EST to 11:00 AM EST
Where
Pickaway County, 0.69 mi N of Circleville to 0.76 mi N of Circleville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.610, -82.950

Island Road was closed due to high standing water.

Flood, Ross

When
July 1, 9:00 AM EST to 11:00 AM EST
Where
Ross County, 0.73 mi NNW of Chillicothe to 0.64 mi NNW of Chillicothe
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.340, -82.984

Yoctangee Park was flooded with high standing water.

Flood, Ross

When
July 1, 9:00 AM EST to 11:00 AM EST
Where
Ross County, 0.87 mi NW of Anderson to 0.79 mi N of Anderson
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.360, -83.080

Maple Grove Prairie and Dog Park was flooded by high standing water.

Flash Flood, Fairfield

When
July 1, 9:00 AM EST to 10:00 AM EST
Where
Fairfield County, 0.79 mi WSW of Oakland to 0.83 mi WSW of Oakland
Cause
Heavy Rain
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
39.597, -82.784

Two culverts were washed out along Sixteenth Road, with significant scarring of the landscape.

Flash Flood, Fairfield

When
July 1, 9:00 AM EST to 10:00 AM EST
Where
Fairfield County, 1.66 mi SSW of Bremen to 1.82 mi SW of Bremen
Cause
Heavy Rain
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
39.680, -82.447

Rushing water pushed debris up against the inlet of a culvert, causing water to back up and wash out the roadway.

Thunderstorm Wind, Fairfield

When
July 1, 9:07 AM EST to 9:09 AM EST
Where
Fairfield County, 1.94 mi SE of Sugar Grove
Measured
45 kt (52 mph) estimated gust
Property damage
$4,000
Reported by
Emergency Manager
Coordinates
39.613, -82.521

Multiple large trees were uprooted out of saturated soils. The trees fell onto communication and power lines.

Flood, Ross

When
July 1, 9:20 AM EST to 11:20 AM EST
Where
Ross County, 1.75 mi NE of Frankfort to 1.95 mi SW of Greenland
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.420, -83.160

U.S. Route 35 had standing water covering a portion of the roadway. Banks were full on both sides of the highway.

Flash Flood, Ross

When
July 1, 9:30 AM EST to 10:30 AM EST
Where
Ross County, 0.89 mi NW of Anderson to 0.95 mi NW of Anderson
Cause
Heavy Rain
Property damage
$2,000
Reported by
Public
Coordinates
39.358, -83.083

The bridge on Maple Grove Road was closed due to flood debris piling up under and along the bridge.

Flash Flood, Pickaway

When
July 1, 10:00 AM EST to 11:00 AM EST
Where
Pickaway County, 0.92 mi E of Circleville to 0.95 mi E of Circleville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.599, -82.933

Watt Street was reported to have water flowing across it.

Flood, Pickaway

When
July 1, 10:00 AM EST to 12:00 PM EST
Where
Pickaway County, 1.74 mi NE of Circleville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.620, -82.930

High water was reported over Edwards Road.

Flood, Pickaway

When
July 1, 10:30 AM EST to 12:30 PM EST
Where
Pickaway County, 0.94 mi E of Circleville to 1.06 mi E of Circleville
Cause
Heavy Rain
Reported by
Public
Coordinates
39.598, -82.933

A portion of the Kroger Parking lot flooded along Hargus Creek.

Flash Flood, Pickaway

When
July 1, 10:45 AM EST to 11:45 AM EST
Where
Pickaway County, 1.75 mi SE of Stringtown to 1.56 mi SE of Stringtown
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.480, -82.760

Water was flowing over State Route 56 and Hayesville Road, causing the intersection to be closed by law enforcement.

Flash Flood, Hocking

When
July 1, 10:47 AM EST to 11:47 AM EST
Where
Hocking County, 2.66 mi NNE of South Bloomingville to 2.73 mi NNE of South Bloomingville
Cause
Heavy Rain
Deaths
1 direct, 0 indirect
Reported by
Park/Forest Service
Coordinates
39.453, -82.573

Hocking Hills State Park reported that a tree fell onto a hiker in Conkles Hollow State Nature Preserve. The cause was estimated to be hillside instability due to several days of moderate to heavy rainfall.

Flash Flood, Fairfield

When
July 1, 11:00 AM EST to 12:00 PM EST
Where
Fairfield County, 0.37 mi N of Stoutsville to 0.36 mi N of Stoutsville
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
39.605, -82.831

Water was flowing over Main Street and the road was completely blocked by water.

Flash Flood, Pickaway

When
July 1, 11:00 AM EST to 12:00 PM EST
Where
Pickaway County, 3.18 mi NNW of Crclvll Pickaway Arp to 3.05 mi NNW of Crclvll Pickaway Arp
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
39.562, -83.004

Water was flowing over Sisk Road.

Flood, Hocking

When
July 1, 11:00 AM EST to 1:00 PM EST
Where
Hocking County, 0.69 mi N of Haynes to 0.6 mi NNE of Haynes
Cause
Heavy Rain
Reported by
Public
Coordinates
39.440, -82.680

State Route 56 was covered by slow rising standing water.

Flood, Hocking

When
July 1, 11:20 AM EST to 1:20 PM EST
Where
Hocking County, 0.53 mi E of Longstreth to 0.41 mi E of Longstreth
Cause
Heavy Rain
Reported by
State Official
Coordinates
39.500, -82.220

Carbon Hill Buchtel Road and Harris Road both flooded along Monday Creek.

Flood, Hocking

When
July 1, 12:00 PM EST to 2:00 PM EST
Where
Hocking County, 2.12 mi ENE of Laurelville to 1.91 mi ENE of Laurelville
Cause
Heavy Rain
Reported by
Public
Coordinates
39.466, -82.736

Standing water surrounded the outbuildings between Salt Creek and Victory Drive.

Flood, Pickaway

When
July 1, 12:00 PM EST to 2:00 PM EST
Where
Pickaway County, 2.42 mi SE of Stringtown to 2.58 mi SE of Stringtown
Cause
Heavy Rain
Reported by
Public
Coordinates
39.477, -82.746

Standing water was reported over State Route 180, just west of Laurelville and Salt Creek.

Flood, Hocking

When
July 1, 1:00 PM EST to 3:00 PM EST
Where
Hocking County, 2.81 mi S of Gibisonville to 2.95 mi SSE of Gibisonville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.460, -82.560

High water was reported over the road in the 12000 block region of Big Pine Road.

Flood, Hocking

When
July 1, 1:00 PM EST to 3:00 PM EST
Where
Hocking County, 1.71 mi S of Logan Owens Fld Arpt to 1.69 mi SSW of Logan Owens Fld Arpt
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.576, -82.376

High water was reported over Geiger Road near State Route 93.

Flood, Hocking

When
July 1, 2:00 PM EST to 4:00 PM EST
Where
Hocking County, 2.24 mi ENE of Laurelville to 1.49 mi E of Laurelville
Cause
Heavy Rain
Reported by
Public
Coordinates
39.460, -82.730

Overland flooding was reported outside of Laurelville with standing water covering fields.

Flood, Hocking

When
July 1, 2:27 PM EST to 4:27 PM EST
Where
Hocking County, 0.69 mi N of Haynes to 0.36 mi NNE of Haynes
Cause
Heavy Rain
Reported by
Public
Coordinates
39.440, -82.680

Standing high water was reported across Big Pine Road near State Route 56 southeast of Laurelville.

Flood, Hocking

When
July 1, 9:43 PM EST to 11:43 PM EST
Where
Hocking County, 0.91 mi S of Greendale to 0.88 mi S of Greendale
Cause
Heavy Rain
Reported by
State Official
Coordinates
39.517, -82.278

High water was reported near Dawley New Pittsburgh Road and State Route 278.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flash Flood, Hocking2025-07-0169FemaleUnder TreeDirect

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2025Every state in 2025This day in weather historyWarnings in Ohio, July 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1262753, 1262754, 1266835, 1262755, 1266854, 1262756, 1262757, 1262758, 1262759, 1262760, 1262762, 1266836, 1266837, 1266838, 1266839, 1266840, 1266841, 1274316, 1274320, 1274317, 1266842, 1262763, 1262764, 1266843, 1266844, 1266832, 1267746, 1266833, 1266834, 1266845, 1266846, 1266847, 1266848, 1266849, 1266850, 1266851, 1266852, 1266853.